# SDR UPS97824464

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187N1
- Condition: Corroded
- Location: Bs 1340-1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SKIN BULDGING AT EACH STA FROM FS 1340 TO 1700 STR 36 TO BELOW 21R.  REMOVED AND REPLACED SKIN PANEL IAW SRM 51-1-21, 51-1-20D, 51-3-0.
